MAUDE Adverse Event Report: 8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET

8.5 IN PRESSURE RATED MINIBORE SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MP5313-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that 4 8.5 in pressure rated minibore sets experienced leakage.The following information was provided by the initial reporter: several nurses reported leakage from the 22ga iv cath to the extension set.I had the iv nurse put one together in front of me and no leakage was detected.I also have the packaging from the product that did and the lot numbers are the same.I asked if they made sure the connection was screwed tightly and she confirmed it was and also informed me this happened to four other nurses.She told me they went through several extension sets before they found one that didn¿t leak.
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of leakage from 22ga iv catheter to the extension set could not be verified due to the product not being returned for failure investigation.The root cause of this failure could not be identified without a failure investigation.A device history record review could not be performed on model mp5313-c because a valid lot number was not provided by the customer.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
8.5 IN PRESSURE RATED MINIBORE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12169458
Report Number9616066-2021-51515
Device Sequence Number19759084
Product Code FPA
UDI-Device Identifier50885403236714
UDI-Public50885403236714
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP5313-C
Device Catalogue NumberMP5313-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1